# SDR AALA201709059023

- Difficulty date: September 4, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 15,587 hours, 6,237 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 7476
- Condition: False Activation
- Location: Lavatory
- Part time: 24,291 hours, 9,617 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 LAVATORY SMOKE ALERT IN FLIGHT WITH CORRESPONDING ECAM WARNING FOR A DURATION OF 3 SECONDS FLIGHT ATTENDANT CONFIRMED NO SMELL OR VISUAL OF SMOKE. MAINTENANCE REPLACED AFT LEFT HAND LAVATORY (L4) SMOKE DETECTOR (4WQ) PER AMM 26-17-15 PB 0401. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
